Translator Disclaimer
2005 Degree one maps between small 3–manifolds and Heegaard genus
Michel Boileau, Shicheng Wang
Algebr. Geom. Topol. 5(4): 1433-1450 (2005). DOI: 10.2140/agt.2005.5.1433

Abstract

We prove a rigidity theorem for degree one maps between small 3–manifolds using Heegaard genus, and provide some applications and connections to Heegaard genus and Dehn surgery problems.

Citation

Download Citation

Michel Boileau. Shicheng Wang. "Degree one maps between small 3–manifolds and Heegaard genus." Algebr. Geom. Topol. 5 (4) 1433 - 1450, 2005. https://doi.org/10.2140/agt.2005.5.1433

Information

Received: 20 July 2005; Accepted: 2 September 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1084.57016
MathSciNet: MR2171816
Digital Object Identifier: 10.2140/agt.2005.5.1433

Subjects:
Primary: 57M50, 57N10

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.5 • No. 4 • 2005
MSP
Back to Top